# SDR YENA2022070500647

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb EMB110*
- Aircraft serial: 422
- Aircraft time: 29,254 hours, 19,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING: CORROSION ON SHEAR PANEL, LOCATED BTW +Y=600 TO +Y=950 AND FR87 - FR88 AT PASSENGER FLOOR INTERNAL STRUCTURE (W2); CMOR: REPLACE PER EMB190 SRM 51-42-01, SRM 51-42-02 AND SRM 51-43-03. (CONSIDERED AS A MAJOR REPAIR)
